# SDR CALA2025070306171

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 65,296 hours, 27,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28 ABC BIN EMERGENCY LIGHT INOP R&R SEAT 28 ABC.   EMERGENCY BULB PER B737 AMM 33-51, OPS CHECK GOOD.
